Professor Anna Bogomolnaia

  • Professor in Economics (Economics)

telephone: 0141 330 2565
email: Anna.Bogomolnaia@glasgow.ac.uk

Biography

Anna Bogomolnaia received her PhD in Economics from Universitat Autonoma de Barcelona, Spain, in 1998. She also holds Master degree in Mathematics from St. Petersburg University, Russia. Before joining University of Glasgow in 2013, she worked at University of Nottingham, Southern Methodist University, and Rice University.

Research interests

Anna is a member of the Microeconomics research cluster.

Areas of Expertise:

  • Mechanism design
  • Matching and assignment
  • Game theory
  • Coalition formation and Network theory
  • Social choice

Grants

  • Grant to support foreign professors visiting Spanish universities (awarded by the Government of Spain) – to visit Universitat Autonoma de Barcelona, Spain, 2010
  • Research affiliation at the Hart Center for Interactive Network Technologies Research and Education (eCenter, SMU) (teaching reduction and research/travel grant), 2001-2002
  • Southern Methodist University Research Council Travel and Research Grant, 2000

Supervision

Cooperative and non-cooperative game theory, mechanism design, social choice, assignments and matching, networks.

Teaching

Postgraduate level (Ph.D.)

 

  • Mathematical Economics
  • Quantitative methods in Economics
  • Dynamic Optimization, Microeconomic Theory 1
  • Microeconomic Theory 2
  • Microeconomic Theory 3
  • Market Structure (Industrial Organization)
  • Games and Networks
  • Intensive Mathematics
  • Advanced Topics in Microeconomics (various topics)
  • Game Theory
  • Microeconomics Workshop

Senior undergraduate/Masters level

 

 

  • Mathematical Structure of Economic Theory
  • Decision making under uncertainty
  • Distributive Justice
  • Game Theory

 

Undergraduate level

 

  • Price Theory
  • Intermediate Microeconomics
  • Probability and Statistics
  • Cooperative games

 

Additional information

Associate editor

  • Economic Theory
  • Economic theory Bulletin
  • Review of economic design        
  • Mathematical Social Science

Publications

List by: Type | Date

Jump to: 2017 | 2015 | 2012 | 2010 | 2008 | 2007 | 2005 | 2004 | 2002 | 2001 | 1999 | 1998 | 1995 | 1988
Number of items: 22.

2017

Bogomolnaia, A. (2017) The most ordinally-egalitarian of random voting rules. Journal of Public Economic Theory, (Accepted for Publication)

2015

Bogomolnaia, A. (2015) Random assignment: redefining the serial rule. Journal of Economic Theory, 158(A), pp. 308-318. (doi:10.1016/j.jet.2015.04.008)

Bogomolnaia, A. and Moulin, H. (2015) Size versus fairness in the assignment problem. Games and Economic Behavior, 90, pp. 119-127. (doi:10.1016/j.geb.2014.11.006)

2012

Bogomolnaia, A. and Heo, E.J. (2012) Probabilistic assignment of objects: characterizing the serial rule. Journal of Economic Theory, 147(5), pp. 2072-2082. (doi:10.1016/j.jet.2012.05.013)

2010

Bogomolnaia, A. and Moulin, H. (2010) Sharing a minimal cost spanning tree: beyond the folk solution. Games and Economic Behavior, 69(2), pp. 238-248. (doi:10.1016/j.geb.2009.11.001)

Bogomolnaia, A., Holzman, R. and Moulin, H. (2010) Sharing the cost of a capacity network. Mathematics of Operations Research, 35(1), pp. 173-192. (doi:10.1287/moor.1090.0435)

2008

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2008) Heterogeneity gap in stable jurisdiction structures. Journal of Public Economic Theory, 10(3), pp. 455-473. (doi:10.1111/j.1467-9779.2008.00372.x)

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2008) Stability of jurisdiction structures under the equal share and median rules. Economic Theory, 34(3), pp. 525-543. (doi:10.1007/s00199-006-0198-z)

2007

Bogomolnaia, A. and Laslier, J. (2007) Euclidean preferences. Journal of Mathematical Economics, 43(2), pp. 87-98. (doi:10.1016/j.jmateco.2006.09.004)

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2007) Stability under unanimous consent, free mobility and core. International Journal of Game Theory, 35(2), pp. 185-204. (doi:10.1007/s00182-006-0043-4)

2005

Bogomolnaia, A., Deb, R. and Ehlers, L. (2005) Strategy-proof assignment on the full preference domain. Journal of Economic Theory, 123(2), pp. 161-186. (doi:10.1016/j.jet.2004.05.004)

Bogomolnaia, A., Moulin, H. and Stong, R. (2005) Collective choice under dichotomous preferences. Journal of Economic Theory, 122(2), pp. 165-184. (doi:10.1016/j.jet.2004.05.005)

Bogomolnaia, A. and Nicolo, A. (2005) Stable assignment of public facilities under congestion. Journal of Public Economic Theory, 7(1), pp. 65-91. (doi:10.1111/j.1467-9779.2005.00194.x)

Wever, S., Savvateev, A., Le Breton, M. and Bogomolnaia, A. (2005) The Egalitarian sharing rule in provision of public goods. Economics Bulletin, 8(11), pp. 1-6.

2004

Bogomolnaia, A. and Moulin, H. (2004) Random matching under dichotomous preferences. Econometrica, 72(1), pp. 257-279. (doi:10.1111/j.1468-0262.2004.00483.x)

2002

Bogomolnaia, A. and Moulin, H. (2002) A simple random assignment problem with a unique solution. Economic Theory, 19(3), pp. 623-636. (doi:10.1007/s001990100168)

Bogomolnaia, A. and Jackson, M.O. (2002) The stability of hedonic coalition structures. Games and Economic Behavior, 38(2), pp. 201-230. (doi:10.1006/game.2001.0877)

2001

Bogomolnaia, A. and Moulin, H. (2001) A new solution to the random assignment problem. Journal of Economic Theory, 100(2), pp. 295-328. (doi:10.1006/jeth.2000.2710)

1999

Bogomolnaia, A. and Nicolo, A. (1999) Multiple locations with congestion: normative solutions. In: de Swart, H. (ed.) Logic, Game theory and Social choice; Proceedings of the International Conference LGS 1999. Tilburg University Press: Tilburg, The Netherlands, pp. 92-103. ISBN 9789036199599

1998

Barberà, S., Bogomolnaia, A. and van der Stel, H. (1998) Strategy-proof probabilistic rules for expected utility maximizers. Mathematical Social Sciences, 35(2), pp. 89-103. (doi:10.1016/S0165-4896(97)00043-7)

1995

Bogomolnaia, A. (1995) On the fourier coefficients of functions concentrated on a subset of the circle. Journal of Mathematical Sciences, 73(6), pp. 633-637. (doi:10.1007/BF02364941)

1988

Bogomolnaia, A.V., Nazarov, F.L. and Rukshin, S.E. (1988) Covering a convex polygon by triangles with fixed vertices. Mathematical Notes, 44(2), pp. 586-589. (doi:10.1007/BF01159252)

This list was generated on Sun Jun 25 20:52:18 2017 BST.
Number of items: 22.

Articles

Bogomolnaia, A. (2017) The most ordinally-egalitarian of random voting rules. Journal of Public Economic Theory, (Accepted for Publication)

Bogomolnaia, A. (2015) Random assignment: redefining the serial rule. Journal of Economic Theory, 158(A), pp. 308-318. (doi:10.1016/j.jet.2015.04.008)

Bogomolnaia, A. and Moulin, H. (2015) Size versus fairness in the assignment problem. Games and Economic Behavior, 90, pp. 119-127. (doi:10.1016/j.geb.2014.11.006)

Bogomolnaia, A. and Heo, E.J. (2012) Probabilistic assignment of objects: characterizing the serial rule. Journal of Economic Theory, 147(5), pp. 2072-2082. (doi:10.1016/j.jet.2012.05.013)

Bogomolnaia, A. and Moulin, H. (2010) Sharing a minimal cost spanning tree: beyond the folk solution. Games and Economic Behavior, 69(2), pp. 238-248. (doi:10.1016/j.geb.2009.11.001)

Bogomolnaia, A., Holzman, R. and Moulin, H. (2010) Sharing the cost of a capacity network. Mathematics of Operations Research, 35(1), pp. 173-192. (doi:10.1287/moor.1090.0435)

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2008) Heterogeneity gap in stable jurisdiction structures. Journal of Public Economic Theory, 10(3), pp. 455-473. (doi:10.1111/j.1467-9779.2008.00372.x)

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2008) Stability of jurisdiction structures under the equal share and median rules. Economic Theory, 34(3), pp. 525-543. (doi:10.1007/s00199-006-0198-z)

Bogomolnaia, A. and Laslier, J. (2007) Euclidean preferences. Journal of Mathematical Economics, 43(2), pp. 87-98. (doi:10.1016/j.jmateco.2006.09.004)

Bogomolnaia, A., Le Breton, M., Savvateev, A. and Weber, S. (2007) Stability under unanimous consent, free mobility and core. International Journal of Game Theory, 35(2), pp. 185-204. (doi:10.1007/s00182-006-0043-4)

Bogomolnaia, A., Deb, R. and Ehlers, L. (2005) Strategy-proof assignment on the full preference domain. Journal of Economic Theory, 123(2), pp. 161-186. (doi:10.1016/j.jet.2004.05.004)

Bogomolnaia, A., Moulin, H. and Stong, R. (2005) Collective choice under dichotomous preferences. Journal of Economic Theory, 122(2), pp. 165-184. (doi:10.1016/j.jet.2004.05.005)

Bogomolnaia, A. and Nicolo, A. (2005) Stable assignment of public facilities under congestion. Journal of Public Economic Theory, 7(1), pp. 65-91. (doi:10.1111/j.1467-9779.2005.00194.x)

Wever, S., Savvateev, A., Le Breton, M. and Bogomolnaia, A. (2005) The Egalitarian sharing rule in provision of public goods. Economics Bulletin, 8(11), pp. 1-6.

Bogomolnaia, A. and Moulin, H. (2004) Random matching under dichotomous preferences. Econometrica, 72(1), pp. 257-279. (doi:10.1111/j.1468-0262.2004.00483.x)

Bogomolnaia, A. and Moulin, H. (2002) A simple random assignment problem with a unique solution. Economic Theory, 19(3), pp. 623-636. (doi:10.1007/s001990100168)

Bogomolnaia, A. and Jackson, M.O. (2002) The stability of hedonic coalition structures. Games and Economic Behavior, 38(2), pp. 201-230. (doi:10.1006/game.2001.0877)

Bogomolnaia, A. and Moulin, H. (2001) A new solution to the random assignment problem. Journal of Economic Theory, 100(2), pp. 295-328. (doi:10.1006/jeth.2000.2710)

Barberà, S., Bogomolnaia, A. and van der Stel, H. (1998) Strategy-proof probabilistic rules for expected utility maximizers. Mathematical Social Sciences, 35(2), pp. 89-103. (doi:10.1016/S0165-4896(97)00043-7)

Bogomolnaia, A. (1995) On the fourier coefficients of functions concentrated on a subset of the circle. Journal of Mathematical Sciences, 73(6), pp. 633-637. (doi:10.1007/BF02364941)

Bogomolnaia, A.V., Nazarov, F.L. and Rukshin, S.E. (1988) Covering a convex polygon by triangles with fixed vertices. Mathematical Notes, 44(2), pp. 586-589. (doi:10.1007/BF01159252)

Book Sections

Bogomolnaia, A. and Nicolo, A. (1999) Multiple locations with congestion: normative solutions. In: de Swart, H. (ed.) Logic, Game theory and Social choice; Proceedings of the International Conference LGS 1999. Tilburg University Press: Tilburg, The Netherlands, pp. 92-103. ISBN 9789036199599

This list was generated on Sun Jun 25 20:52:18 2017 BST.